# SDR UIEA200400118

- Difficulty date: June 28, 2004
- Submitted: July 14, 2004
- Operation: Air carrier
- Aircraft: N412MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30559
- Engine: Ge CF680C2*
- System (JASC): 7320 · Fuel Controlling System
- Part: Gasket
- Part number: 9378M27PO1
- Condition: Damaged
- Location: Nr 4 Engine
- Stage of operation: CR
- How discovered: C
- Nature of condition: K, J
- Precautionary procedure: E, J, A

## Discrepancy

DURING CRUISE ENGINE SHUT DOWN DUE TO FUEL IMBALANCE.  POSSIBILITY OF A FUEL LEAK NR 4 ENGINE.  FUEL IMBALANCE BETWEEN MAIN NR 1 TANK, AND MAIN NR 4 TANKS.  FUEL ENROUTE WAS 1.3 TO 1.4 TOTALIZER 22.6 WHILE CALCULATED 25.6, LEAK COULD BE DOWN STREAM OF FUEL CONTROL UNIT NR 4.  LEAK CONFIRMED VISUALLY.  ACCOMPLISHED ENGINE SHUT DOWN.  REMOVED NR 4 ENGINE HMU CHECK FOUND GASKET SEAL BROKEN;  REPLACED GASKET AND INSTALLED HMU IAW MM.  PERFORMED ENGINE WET MOTOR TEST ECU ACTUATOR GROUND TEST 12.  IDLE AND ENGINE RUNUP LEAK CHECK NORMAL.
